# SDR UIEA200700100

- Difficulty date: February 28, 2007
- Submitted: March 14, 2007
- Operation: Air carrier
- Aircraft: N505MC
- Make and model: Boeing 747-2D3B
- Aircraft serial: 21251
- Aircraft time: 94,762 hours, 20,738 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 65B94280185
- Condition: Cracked
- Location: Nr 3 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 ENGINE LT CORE COWL SKIN BOND DOUBLER CRACKED AT AIR EXHAUST DUCT AFT LOWER PORTION.  REPAIRED ACCOMPLISHED AS PER BOEING SR ID NR 1-286833874-1 THRU -6, DWG 65B94280 AND FAA FORM 8100-9.
